Publication detail

Existence of global solutions to nonlinear mixed-type functional differential equations

DIBLÍK, J. VÁŽANOVÁ, G.

Original Title

Existence of global solutions to nonlinear mixed-type functional differential equations

English Title

Existence of global solutions to nonlinear mixed-type functional differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

The paper considers systems of nonlinear mixed-type functional differential equations. It aims to find conditions for the existence of global solutions with graphs staying in a prescribed domain. A relevant result is proved by Schauder–Tychonoff fixed-point technique with illustrative examples shown. A linear variant of the derived result is formulated, comparisons with known results are discussed and some open problems are formulated.

English abstract

The paper considers systems of nonlinear mixed-type functional differential equations. It aims to find conditions for the existence of global solutions with graphs staying in a prescribed domain. A relevant result is proved by Schauder–Tychonoff fixed-point technique with illustrative examples shown. A linear variant of the derived result is formulated, comparisons with known results are discussed and some open problems are formulated.

Keywords

Global solution; Mixed-type functional differential equation; Advance-delay functional differential equation; Schauder–Tychonoff fixed point theorem

Released

01.06.2020

Publisher

Elsevier

Location

PERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

195

Number

8

State

GB

Pages from

1

Pages to

22

Pages count

22

URL

Documents

BibTex


@article{BUT163719,
  author="Josef {Diblík} and Gabriela {Vážanová}",
  title="Existence of global solutions to nonlinear mixed-type functional  differential equations",
  annote="The paper considers systems of nonlinear mixed-type functional differential equations. It aims to find conditions for the existence of global solutions with graphs staying in a prescribed domain. A relevant result is proved by Schauder–Tychonoff fixed-point technique with illustrative examples shown. A linear variant of the
derived result is formulated, comparisons with known results are discussed and some open problems are formulated.",
  address="Elsevier",
  chapter="163719",
  doi="10.1016/j.na.2019.111731",
  howpublished="print",
  institution="Elsevier",
  number="8",
  volume="195",
  year="2020",
  month="june",
  pages="1--22",
  publisher="Elsevier",
  type="journal article in Web of Science"
}